MAUDE Adverse Event Report: UNKNOWN DRIVE; KNEE WALKER

UNKNOWN DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a knee walker.It was obtained from a service provider.We were notified of the incident upon receipt of legal documentation.We have no access to the device for evaluation.We will update this submission when more data becomes available.We are filing in an overabundance of caution.The end-user received the knee walker and it reportedly broke the same day.We do not know the specifics of the incident or the injury.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key8827235
Report Number2438477-2019-00041
Device Sequence Number19592913
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/24/2019